# SDR F3LA2008100600667

- Difficulty date: October 4, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 1946
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE FIRE PANEL DISCHARGE LIGHT FOR THE NR 1 FIRE BOTTLE OF THE NR 2 ENGINE FAILS TO ILLUMINATE DURING THE OPERATIONAL CHECK OF THE BOTTLE LOW PRESSURE INDICATING CIRCUIT TEST.  MAINTENANCE REMOVED AND REPLACED FIRE PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 26-12-12-00-001, 26-12-00-710-001 AND 26-21-00-720-005.
